[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] NLD, NDL, ND, or whatever you want to call it...

Hello everyone,

I am writing in regards to the discussion about NLD.
I was having a problem with a spot on each of my
shins for the past 5 years that would not go away.
(I am 23).  I went to dermatologists who kept misdignosing
it as exema.  They gave me creams like Elocon, Westcort, 
etc.  All made them turn much brighter red and blister.

Recently I went to a dermatologist and gave me a perscription
for what can be best described as a blood thinner I guess.
My symptoms were on one leg a spot the circumference of a 
tennis ball and on the other leg one the size of a quarter.
Both were red in the backround and peeling flaking skin on
the top.  Now that I have been on the medication for two weeks
I have noticed that the redness went away, but the peeling skin 
is still there.  It at also still itches. I have
had a lot of problems with exema in other places and this looks
like it now.   I am wondering if it was NLD underneath and my
skin was sensitive to it and I developed exema on top?

For those asking about medications I will check tonight the
name of the medication I am currently on and maybe that will
help.  For the person that mentioned that the blood thinner
they were on made them nausuous, I was told to alsways take 
the pill with food or a glass of milk.  Maybe that is why I
don't feel sick from them?

Hope this helped,
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
GIVE to Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml